BibTeX record journals/endm/FaigleFW04

download as .bib file

@article{DBLP:journals/endm/FaigleFW04,
  author    = {Ulrich Faigle and
               Bernhard Fuchs and
               Britta Wienand},
  title     = {Covering Graphs by Colored Stable Sets},
  journal   = {Electron. Notes Discret. Math.},
  volume    = {17},
  pages     = {145--149},
  year      = {2004},
  url       = {https://doi.org/10.1016/j.endm.2004.03.029},
  doi       = {10.1016/j.endm.2004.03.029},
  timestamp = {Thu, 20 Feb 2020 15:44:08 +0100},
  biburl    = {https://dblp.org/rec/journals/endm/FaigleFW04.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics